MAUDE Adverse Event Report: RESPIRONICS INC DREAMSTATION CPAP PRO W/HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS INC DREAMSTATION CPAP PRO W/HUMID; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CAX400H12
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) device was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, an issue related to the device's sound abatement foam was observed.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to the fda per 21 cfr part 806.The device will be corrected per res 88058.Corrected data: b3 date of event: previously reported as 06/09/2021 ; updated to (b)(6)2021 d8 was this device serviced by a third party?: previously reported as no ; updated to unknown e1 initial reporter contact (name) & address e4 initial reporter also sent report to fda?: previously reported as no ; updated to unknown g2 report source: previously reported as company representative ; updated to foreign/user facility.
 
Additional Manufacturer Narrative
A dreamstation cpap pro device was returned to the manufacturer for service.During the evaluation, evidence of foam degradation was found.Additionally, the blower was noisy and not working.The service center retrieved and reviewed the device's error logs.There were no errors found.No patient or user harm or injury has been reported.The manufacturer confirmed visible foam degradation in the device.The unit has been scrapped after device evaluation was completed.Section g1 is updated in this report.Section h6 is corrected in this report.The manufacturer's device evaluation was available at the time the previous reports were submitted.

Brand Name
DREAMSTATION CPAP PRO W/HUMID
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS INC
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7243512041
MDR Report Key12129961
Report Number2518422-2021-02098
Device Sequence Number4700459
Product Code BZD
UDI-Device Identifier00606959026568
UDI-Public00606959026568
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCAX400H12
Device Catalogue NumberCAX400H12
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer08/16/2021
06/09/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/16/2021
10/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES 88058
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HUMIDIFIER SN (B)(6); HUMIDIFIER SN H20582333773E.
Patient SexUnknown